Shop

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg paracetamol 24 pack

$14.67

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.   Nuromol tablets combine the power of two active ingredients – ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours. *vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.     […]

Description

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation.

 

Nuromol tablets combine the power of two active ingredients – ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours. *vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.

 

 

    • Combines ibuprofen and paracetamol for double action pain relief

 

    • Provides relief for up to 8 hours

 

Reviews

There are no reviews yet.

Be the first to review “Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg paracetamol 24 pack”
Receive the latest news

Subscribe To Our Weekly Newsletter

Get notified about new articles